People also viewed
DescriptionProCare ™ Ibuprofen Available in 100 & 250 Count Our full line of top quality personal relief items. All ProCare™ relief products are formulated to be non-drowsy, keeping employees alert, safe and productive on the job. Ibuprofen relieves headaches, backaches, minor arthritis, cramps and fever. Aspirin free. Active ingredient ibuprofen, 200 mg.